Revista Matemática Iberoamericana


Full-Text PDF (586 KB) | Metadata | Table of Contents | RMI summary
Volume 29, Issue 2, 2013, pp. 381–432
DOI: 10.4171/RMI/725

Published online: 2013-04-22

The effect of projections on dimension in the Heisenberg group

Zoltán M. Balogh, Estibalitz Durand-Cartagena[1], Katrin Fässler[2], Pertti Mattila[3] and Jeremy T. Tyson[4]

(1) UNED, Madrid, Spain
(2) University of Helsinki, Finland
(3) University of Helsinki, Finland
(4) University of Illinois, Urbana, USA

We prove analogs of classical almost sure dimension theorems for Euclidean projection mappings in the first Heisenberg group, equipped with a sub-Riemannian metric.

Keywords: Heisenberg group, projection theorems, Hausdorff dimension, energy integrals

Balogh Zoltán, Durand-Cartagena Estibalitz, Fässler Katrin, Mattila Pertti, Tyson Jeremy: The effect of projections on dimension in the Heisenberg group. Rev. Mat. Iberoam. 29 (2013), 381-432. doi: 10.4171/RMI/725